# SDR 2021F00185

- Difficulty date: July 19, 2021
- Submitted: July 19, 2021
- Operation: General aviation
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 1,604 hours, 1,047 cycles
- Engine: Pwc PW306D1
- Engine time: 1,604 hours, 1,047 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Condition: Corroded
- Location: Accessory G/B
- Part time: 1,604 hours, 1,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGB AFT COVER CORROSION. ACCOMPLISHED STEPS 1-4 OF THE TEMPORARY REPAIR AND PROTECTION OF THE AGB COVER FLANGES FROM MINOR CORROSION. INSPECT AGAIN AND REPEAT STEPS (1) THRU (4) AT EVERY AIRCRAFT MINOR INSPECTION UNTIL A PERMANENT REPAIR IS PERFORMED IAW P&WC 306D1 MM 72-60-01 REV. 17.  PER NJA, REINSPECTION ALIGNS WITH THE 1A (800 HR) AIRFRAME INSPECTION.
